# SDR DALA2024051305145

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 116,164 hours, 17,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1655
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 DURING PERFORMING 5330-01229-01B STEP 4 THEN FOUND 01EA CRACK AND 4.100 INCH IN LENGTH ON THE FUSELAGE SKIN BELOW 5TH RIVET TO 10TH RIVET AT S-13AR, AFT OF STA 1654.5. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM 53-80-01-2R-7. (0331975)
